# SDR EY2R9600183

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Beta Collar
- Part number: 40191
- Condition: Cracked
- Location: Prop Assy
- Part time: 13,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY BETA COLLAR CRACKED
